MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NRG TRANSSEPTAL NEEDLE; CATHETER, SEPTOSTOMY

BOSTON SCIENTIFIC CORPORATION NRG TRANSSEPTAL NEEDLE; CATHETER, SEPTOSTOMY
Model Number NRG-E-HF-98-C1
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Pericardial Effusion (3271)
Date of Event 11/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.Good faith efforts to obtain the information are in progress.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information at this time.A supplemental report will be filed if the information is received.
 
Event or Problem Description
It was reported that a patient experienced pericardial effusion.The physician performed a pulse field ablation (pfa) for atrial fibrillation.The transseptal puncture with an nrg needle was challenging.After the case, a pericardial effusion beyond baseline was noted.The patient was monitored for 10 minutes and the physician decided to perform a pericardiocentesis.500 ml of fluid was removed from the pericardium without incident.The blood pressure of the patient stabilized, but the patient was admitted to the intensive care unit (icu) for closer monitoring.The patient was expected to fully recover.The physician believed that this event may have happened during transseptal puncture.The device is not expected to return for analysis as it was disposed.The patient was discharged home two days after the incident.The physician believed that this event may have been related to the coronary sinus (cs) catheter.The physician could not place the cs catheter into the cs and notable effort was reported to place the catheter.
 
Additional Manufacturer Narrative
B5: describe event or problem - updated h6: impact codes- updated it was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.
 
Event or Problem Description
It was reported that a patient experienced pericardial effusion.The physician performed a pulse field ablation (pfa) for atrial fibrillation.The transseptal puncture with an nrg needle was challenging.After the case, a pericardial effusion beyond baseline was noted.The patient was monitored for 10 minutes and the physician decided to perform a pericardiocentesis.500ml of fluid was removed from the pericardium without incident.The blood pressure of the patient stabilized, but the patient was admitted to the intensive care unit (icu) for closer monitoring.The patient was expected to fully recover.The physician believed that this event may have happened during transseptal puncture.The device is not expected to return for analysis as it was disposed.The patient was discharged home two days after the incident.The physician believed that this event may have been related to the coronary sinus (cs) catheter.The physician could not place the cs catheter into the cs and notable effort was reported to place the catheter.It was further reported that the blood pressure of the patient stabilized after doing the pericardiocentesis but still required support from medications for a few hours after being transferred to icu.The patient was hypotensive but responded to medications.The lowest systolic blood pressure noted was in the 80s.The cs catheter was a non-boston scientific (bsc) device.

Brand Name
NRG TRANSSEPTAL NEEDLE
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23782370
Report Number2124215-2025-90444
Device Sequence Number15809713
Product Code DXF
UDI-Device Identifier00685447000259
UDI-Public(01)00685447000259
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K073326
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNRG-E-HF-98-C1
Device Catalogue NumberNRG-E-HF-98-C1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date12/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BSW CS CATHETER.; CS CATHETER.; FARAWAVE CATHETER.; FARAWAVE CATHETER.; VIZIGO WIRE.; VIZIGO WIRE.
Patient Age77 YR
Patient SexMale
Patient Weight90 KG
Patient RaceWhite